# SDR C2XA96IA115

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27716
- Make and model: Emb EMB-120RT
- Aircraft serial: 120128
- Engine: Pwa PW118
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 7863904
- Condition: Failed
- Location: Rt Engine
- Part time: 7,772 hours
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E, A

## Discrepancy

IAH - FLT 3797 - PILOT REPORTED THAT DURING CRUISE, RIGHT ENGINE BEGAN TO DROP TORQUE.  THE CREW SHUT DOWN THE ENGINE AND RETURNED TO IAH WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE NR 2 HMU, PERFORMED ENGINE CHECK RUNS AND APPROVED THE AIRCRAFT FOR RETURN TO SERVICE.  (X)
